The general coupled matrix equations over generalized bisymmetric matrices
By Mehdi Dehghan, Masoud Hajarian. 2010
193 citations recorded by the source corpus.
Subfields: Computational Theory and Mathematics, Numerical Analysis
View Paper: https://www.semanticscholar.org/paper/67280b38481dcf7d913ca9963b3229fa97459d9f
Citations in the corpus
- The η-bihermitian solution to a system of real quaternion matrix equations (2014, unknown): “[11–28]).”
- Some matrix equations with applications† (2012, unknown): “[10–12,14–16,19,20,24,25,35,37,42–44,46,47]).”